# SDR 2003F00005

- Difficulty date: December 14, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,766 hours, 18,601 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 7017J18
- Condition: Faulty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 7113.  DURING CRUISE, NR 1 ENGINE FIRE DETECTION LOOP (B) ON INTERMITTENTLY.  LOOP (A) TESTS FINE. MAINTENANCE REPLACED WIRE NUMBER 7017J18 AND SENSOR PLUGS IAW WDM.  SYSTEM CHECKS GOOD IAW MM.
